# SDR CA081223004

- Difficulty date: December 21, 2008
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Boeing 737-800
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 4082499902
- Condition: Malfunctioned
- Location: Flight Control
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

(CAN) CREW REPORT STABILIZER LIGHT CAME ON.  ATC INFORMED AND CREW BROKE OFF APPROACH AND DETERMINED THAT THERE WAS NO STABILIZER TRIM.  AIRCRAFT RETURNED TO AIRPORT AND CONDUCTED A SAFE LANDING.  MAINTENANCE TROUBLESHOT REPORTED SNAG AND FOUND FAULT APPEARED TO LIE WITH THE FLIGHT CONTROL COMPUTER.  UNIT REPLACED AND SYSTEM CHECKED SERVICEABLE.  AIRCRAFT RETURNED TO SERVICE.
